# SDR AALA2019040989008

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 16,201 hours, 4,663 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Leaking
- Location: Lt Wg Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE FOUND A FUEL LEAK LT WING FWD AND TO THE RIGHT OF L2 FUEL LEVEL STICK. FOUND FUEL LEAKING INTO DRY BAY BETWEEN RIB 5 AND 6 BEHIND SLAT 1, TRACK 3. REPAIRED SEEP BY RESEALING SPAR IAW SRM 51-76-12.
